# SDR YENA2024060700844

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 86,508 hours, 32,584 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#1243, EWR-PBI. (AIRCRAFT DIVERTED TO RDU) ' AT FL380 HAD MESSAGE  HYD B RSVR LO LVL POST FLIGHT SHOWS LOTS H HYD FLUID AT AFT BELLY , POOLING ON GROUND; UPON INSPECTION FOUND BLUE HYD PRESSURE SWITCH LEAKING. REMOVED PRESSURE SWITCH IN REF TO A320 AMM 29-12-17. FOUND BAD O-RING REPLACED IN REF TO A320 AMM 29-12-17. LEAK CHECK GOOD. OPS CHECK GOOD. ALL OK FOR SVC.'
